advertisement
Question
Posted by: Nosipho | 2011/10/28

Androcur

Hi Doc you raised a query about why I have been put on Androcur 50mg. The reason is cystic acne (believed to be caused by excess testosterone) and hirsutism. Additionally, from next month Roaccutane 80mg/day is being introduced into the picture. Not looking forward to it...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Nosipho

Androcur is indicated for hirsutism. Roaccuatane can yield good results and hope that your cystic acne clears up as soon as possible.

Good luck.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement